Alert archive / Arizona / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 1, NWS Tucson, AZ

February 22, 2005Graham County, Greenlee County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Feb 22, 2005, 2:17 PM MST for Graham County, Greenlee County, Arizona. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2005, 2:17 PM MST (21:17 UTC)
Expired
Feb 22, 2005, 3:00 PM MST
In force
43 min
Issued by
NWS Tucson, AZ
Area
Counties, with a storm outline in the text

Counties Graham County, AZ, Greenlee County, AZ

The radar

The Tucson radar (KEMX), 144 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2005-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2005-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTWC 222120
SVRTWC
AZC009-011-222200-
/O.NEW.KTWC.SV.W.0001.050222T2117Z-050222T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
217 PM MST TUE FEB 22 2005

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRAHAM COUNTY IN ARIZONA
  SOUTHERN GREENLEE COUNTY IN ARIZONA

* UNTIL 300 PM MST

* AT 215 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTHEAST OF SAFFORD...OR ABOUT 30 MILES SOUTHWEST OF
  CLIFTON...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 70 JUST SOUTHEAST OF SAFFORD BY 230 PM MST
  GUTHRIE BY 300 PM MST

LAT...LON 3276 10976 3246 10963 3256 10906 3314 10914

$$

WEATHER.GOV/TUCSON
2 follow-up statements
000 
WWUS55 KTWC 222137
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
232 PM MST TUE FEB 22 2005

AZC009-011-222200-
/O.CON.KTWC.SV.W.0001.000000T0000Z-050222T2200Z/
GRAHAM AZ-GREENLEE AZ-
235 PM MST TUE FEB 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM MST FOR
SOUTHERN GREENLEE AND SOUTHEASTERN GRAHAM COUNTIES...

AT 232 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS TO 60 MPH.  THIS STORM WAS LOCATED 9
MILES SOUTHEAST OF SAFFORD MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE JUNCTION OF HIGHWAY 70 AND 191 EAST OF SAFFORD BY 245 PM MST

LAT...LON 3276 10976 3246 10963 3256 10906 3314 10914

$$

WEATHER.GOV/TUCSON

MEYER
000 
WWUS55 KTWC 222158
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
255 PM MST TUE FEB 22 2005

AZC009-011-222205-
/O.CAN.KTWC.SV.W.0001.000000T0000Z-050222T2200Z/
GRAHAM AZ-GREENLEE AZ-
255 PM MST TUE FEB 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENLEE AND
SOUTHEASTERN GRAHAM COUNTIES IS CANCELLED...

AT 255 PM MST...RADAR INDICATED THE STORMS IN SOUTHEASTERN GRAHAM 
AND SOUTHERN GREENLEE COUNTY HAD DIMINISHED IN INTENSITY. THE 
WARNING WAS CANCELLED.

LAT...LON 3276 10976 3246 10963 3256 10906 3314 10914

$$

WEATHER.GOV/TUCSON

MEYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 1:30 PM MST, 47 minutes earlier.

Area forecast discussion, Feb 22, 1:30 PM MST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
130 PM MST TUE FEB 22 2005

SOUTHEAST ARIZONA FORECAST DISCUSSION

.SYNOPSIS...A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO THE
SOUTHERN CALIFORNIA COAST TONIGHT AND THEN MOVE SLOWLY EASTWARD INTO
CENTRAL ARIZONA BY THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS
THIS AFTERNOON...AND AS THIS SYSTEM APPROACHES THE AREA THE CHANCE
OF SHOWERS WILL INCREASE. A TROUGH OF LOW PRESSURE IS EXPECTED TO
PERSIST ACROSS THE DESERT SOUTHWEST THROUGH THE WEEKEND...RESULTING
IN COOLER TEMPERATURES AND A FEW SHOWERS POSSIBLE EACH DAY.

&&

.DISCUSSION...STRONG LOW SPINNING SLOWLY INTO THE CENTRAL AND
SOUTHER CALIFORNIA COAST. LOTS OF WEATHER OVER THERE. ONE WEAK
IMPULSE ROTATING AROUND THIS FEATURE MOVED THROUGH THE STATE WITH A
FEW SHOWERS EARLIER. 12Z KTUS SOUNDING JUST BEHIND IT LOOKED
UNSTABLE WITH -2 LI...SHEAR AND ENOUGH MOISTURE FOR CONVECTION THIS
TIME OF YEAR. MIGHT HAVE HAD A BIT OF SUBSIDENCE BEHIND IT THROUGH
PORTIONS OF THE MORNING BUT WE HAVE LEFT THAT BEHIND AS SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING IN THE EARLY
AFTERNOON AS EXPECTED. DECENT SPIN UP THERE THIS AFTERNOON...WE WILL
HAVE TO WATCH CLOSELY FOR SEVERE SIGNATURES.

LOW CUTTING OFF...RESULTING MOVEMENT AND TIMING HARD TO PIN DOWN.
STILL LOOKING AT SEVERAL IMPULSES ROTATING AROUND THE LOW TO
PERIODICALLY ENHANCE THE CHANCE OF SHOWERS AS IT SHIFTS INTO THE
DESERT SOUTHWEST OVER THE NEXT 72 HRS. MODEL RESOLUTIONS WITH TIMING
FASTER THAN THAT PROBABLY TOO FAST AS USUAL. TOMORROW COULD BE
INTERESTING AS THE MAIN PIECE OF ENERGY APPROACHES THE YUMA AREA AND
WE SEE A MORE FAVORABLE DIFFLUENT FLOW ALOFT AND WEAK COLD POOL
SHIFTING INTO SOUTHEAST ARIZONA. SHOWERS WILL INCREASE WITH THIS AS
WELL AS HEIGHTEN SEVERE WEATHER CONCERNS. IN ADDITION...FLOW REMAINS
NEAR BANKFULL IN MANY STREAMS AND RIVERS.

THE LOW WILL FILL AND WEAKEN BUT NOT LIKELY MAKE MUCH PROGRESS OUT
OF THE AREA BEFORE EARLY NEXT WEEK. SO...EVEN AFTER OUR BEST CHANCE
OF SHOWERS WEDNESDAY AND THURSDAY...EXPECT A FEW SHOWERS TO LINGER
INTO THE WEEKEND AND TEMPERATURES TO REMAIN COOL.

&&

.HYDROLOGY...WATER LEVELS ARE GENERALLY SLOWLY FALLING ON THE SAN
FRANCISCO AND GILA RIVERS. SOME LOCATIONS ARE ABOVE BANKFULL BUT ARE
NOT EXPECTED TO EXCEED FLOOD STAGE THROUGH WEDNESDAY. WITH THE
ADDITIONAL RAINFALL EXPECTED THERE MAY BE RISES OVER THE NEXT FEW
DAYS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MEYER

WEATHER.GOV/TUCSON
Hazardous weather outlook, Feb 22, 7:00 AM MST, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
700 AM MST TUE FEB 22 2005

AZZ033-231400-
TUCSON METRO/MARANA/GREEN VALLEY-
700 AM MST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR TUCSON METRO AREA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF
THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA
TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY...
ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED
UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW
LEVELS WILL BE AROUND 8000 FEET TODAY...LOWERING TO NEAR 6500 FEET
LATE TONIGHT WITH LITTLE ACCUMULATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER
WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW
MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND
THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE
WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO
EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS
WILL LOWER TO NEAR 5000 FEET EARLY THURSDAY MORNING. COLDER AIR
ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE...
RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS
THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 6000 FEET ARE
EXPECTED TO BE LESS THAN SIX INCHES THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-231400-
SOUTHEAST PINAL COUNTY-
700 AM MST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PINAL COUNTY

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF
THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA
TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY...
ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED
UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER
WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW
MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND
THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE
WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO
EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS
WILL LOWER TO NEAR 5000 FEET EARLY THURSDAY MORNING. COLDER AIR
ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE...
RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS
THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-231400-
WESTERN PIMA COUNTY-
700 AM MST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PIMA COUNTY

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF
THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA
TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY...
ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED
UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER
WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW
MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND
THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE
WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO
EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. COLDER AIR
ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE...
RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS
THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ032-231400-
TOHONO OODHAM NATION-
700 AM MST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR TOHONO OODHAM NATION

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF
THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA
TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY...
ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED
UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW
LEVELS WILL LOWER TO NEAR 6500 FEET LATE TONIGHT WITH LITTLE
ACCUMULATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER
WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW
MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND
THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE
WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO
EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS
WILL LOWER TO NEAR 5500 FEET EARLY THURSDAY MORNING. COLDER AIR
ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE...
RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS
THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING. TOTAL SNOWFALL ACCUMULATIONS OF FOUR INCHES MAY BE
POSSIBLE ON KITT PEAK THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ034-231400-
SANTA CRUZ COUNTY-
700 AM MST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SANTA CRUZ COUNTY

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF
THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA
TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY...
ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED
UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW
LEVELS WILL BE AROUND 8000 FEET TODAY...LOWERING TO NEAR 6500 FEET
LATE TONIGHT WITH LITTLE ACCUMULATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER
WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW
MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND
THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE
WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO
EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS
WILL LOWER TO NEAR 5500 FEET EARLY THURSDAY MORNING. COLDER AIR
ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE...
RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS
THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 6000 FEET ARE
EXPECTED TO BE LESS THAN FOUR INCHES THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ035-231400-
COCHISE COUNTY-
700 AM MST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COCHISE COUNTY

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF
THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA
TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY...
ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED
UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW
LEVELS WILL LOWER TO NEAR 7000 FEET BY LATE TONIGHT WITH LITTLE
ACCUMULATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER
WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW
MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND
THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE
WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO
EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS
WILL LOWER TO NEAR 6000 FEET EARLY THURSDAY MORNING. COLDER AIR
ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE...
RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS
THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 7000 FEET ARE
EXPECTED TO BE LESS THAN FOUR INCHES THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-231400-
UPPER GILA RIVER VALLEY-
700 AM MST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER GILA VALLEY

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF
THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA
TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY...
ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED
UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW
LEVELS WILL BE AROUND 8000 FEET TODAY...LOWERING TO NEAR 6500 FEET
LATE TONIGHT WITH LITTLE ACCUMULATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER
WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW
MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND
THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE
WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO
EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS
WILL LOWER TO NEAR 5000 FEET EARLY THURSDAY MORNING. COLDER AIR
ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE...
RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS
THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 6000 FEET ARE
EXPECTED TO BE LESS THAN SIX INCHES THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-231400-
NORTHERN GREENLEE COUNTY-
700 AM MST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN GREENLEE COUNTY

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM OFF
THE SOUTH CENTRAL CALIFORNIA COAST WILL APPROACH SOUTHERN CALIFORNIA
TONIGHT. LIGHT SHOWERS MAY BREAK OUT AHEAD OF THE SYSTEM TODAY...
ALTHOUGH HEAVIER AND MORE WIDESPREAD PRECIPITATION IS NOT EXPECTED
UNTIL LATE TONIGHT AS THE SYSTEM MOVES CLOSER TO THE REGION. SNOW
LEVELS WILL BE AROUND 7500 FEET TODAY...LOWERING TO NEAR 6000 FEET
LATE TONIGHT WITH UP TO TWO INCHES ACCUMULATION POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UNSETTLED WEATHER
WILL PREVAIL THROUGH MUCH OF THIS SIX DAY PERIOD AS THE UPPER LOW
MOVES FROM SOUTHERN CALIFORNIA INTO CENTRAL ARIZONA THURSDAY AND
THEN A TROUGH LINGERS ACROSS THE DESERT SOUTHWEST THROUGH THE
WEEKEND. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR WEDNESDAY INTO
EARLY THURSDAY AS THE LOW MOVES CLOSER TO THE STATE. SNOW LEVELS
WILL LOWER TO NEAR 5000 FEET EARLY THURSDAY MORNING. COLDER AIR
ALOFT ASSOCIATED WITH THE LOW WILL DESTABILIZE THE ATMOSPHERE...
RESULTING IN ISOLATED THUNDERSTORMS WEDNESDAY AND THURSDAY. THERE IS
THE POTENTIAL FOR SOME STRONG STORMS TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING. TOTAL SNOWFALL ACCUMULATIONS ABOVE 6000 FEET WILL BE
BETWEEN FOUR AND EIGHT INCHES THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Severe Thunderstorm Warnings in Arizona, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.